Lacunary statistical convergence in topological groups

dc.authorid0000-0001-7344-5826en_US
dc.contributor.authorÇakallı, Hüseyin
dc.date.accessioned2024-07-12T20:47:54Z
dc.date.available2024-07-12T20:47:54Z
dc.date.issued1995en_US
dc.departmentFakülteler, İnsan ve Toplum Bilimleri Fakültesi, Matematik Bölümüen_US
dc.description.abstractIn Cakalli a sequence (x (k)) in a topological group X is called statistically convergent to an element 1 of X if for each neighbourhood U of 0 limmnm m-1|{ksm: x (k)-16, 2 U}|= 0 where the vertical bars indicate the number of elements in the enclosed set. This concept was first given by Fast2 and studied by Fridy3, Kolk6 and Maddox”.en_US
dc.identifier.citationÇakallı, H. (1995). Lacunary statistical convergence in topological groups. Indian Journal of Pure and Applied Mathematics. Springer. 36(2), 113-119.en_US
dc.identifier.endpage119en_US
dc.identifier.issn0019-5588
dc.identifier.issue2en_US
dc.identifier.scopusqualityQ3en_US
dc.identifier.startpage113en_US
dc.identifier.urihttps://www.springer.com/journal/13226
dc.identifier.urihttps://hdl.handle.net/20.500.12415/2045
dc.identifier.volume26en_US
dc.institutionauthorÇakallı, Hüseyin
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofIndian Journal of Pure and Applied Mathematicsen_US
dc.relation.publicationcategoryUluslararası Editör Denetimli Dergide Makaleen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.snmzKY01249
dc.titleLacunary statistical convergence in topological groupsen_US
dc.typeArticle
dspace.entity.typePublication

Dosyalar